Shortness of breath, strange feeling after taking doxepin and cymbalta. Better when stopped cymbalta. Side effects of combined drugs?
Hi I was on 20mg of doxepin and 30mg of cymbalta. I felt short of breath and basically strange all day. Since stopping the Cymbalta I have felt much better. Do you think it may have been the combination of the 2 drugs? Or mostly the side affect of Cymbalta? I've taken doxepin on and off to sleep better over the past year. Never more than 20mg though.
Hello, Thanks for the query to H.C.M. Forum. Doxepin (sinequan) develops uneasiness , anxiety shortness in breath. While cymbalta (duloxetin) is an antidepressant . Due to synergism of both drug you felt such type of symptoms. Now take single drug and doxepin is fit for you . Good luck. Dr. HET
I find this answer helpful
2 Doctors agree with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]